# SDR DXTA2014072905836

- Difficulty date: July 28, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N978QS
- Make and model: Cessna 750
- Aircraft serial: 7500187
- Aircraft time: 11,706 hours, 7,145 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

DURING FLIGHT, SMELLED ELECTRICAL SMOKE IN COCKPIT.  APPLIED POWER TO THE ACFT, NO ELECTRICAL ODOR NOTED.  POWERED UP ACFT WITH APU & BLEED AIR ON FOR 30 MINUTES, NO ODOR NOTED.  POWERED UP ACFT WITH BOTH ENGINES FOR 30 MINUTES, NO ODOR NOTED.  REMOVED ALL ACFT DISPLAY UNITS DU 4 & 5 FOUND INSTRUMENT PANELS & DISPLAY UNITS COVERED IN DUST & LINT.  CLEANED AWAY ALL DUST & LINT.  CLEANED GLARE SHIELD FANS & INSTALLED DISPLAY UNITS.  CHECKED ALL COCKPIT & GALLEY WIRING, NO DEFECTS NOTED.
